Stochastic 2D hydrodynamical type systems: Well posedness and large deviations

Abstract : We deal with a class of abstract nonlinear stochastic models, which covers many 2D hydrodynamical models including 2D Navier-Stokes equations, 2D MHD models and 2D magnetic Bénard problem and also some shell models of turbulence. We first prove the existence and uniqueness theorem for the class considered. Our main result is a Wentzell-Freidlin type large deviation principle for small multiplicative noise which we prove by weak convergence method.
Type de document :
Article dans une revue
Applied Mathematics and Optimization, Springer Verlag (Germany), 2010, 61 (3), pp.379-420. 〈10.1007/s00245-009-9091-z〉
Liste complète des métadonnées

Littérature citée [32 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00295023
Contributeur : Annie Millet <>
Soumis le : lundi 28 septembre 2009 - 21:35:45
Dernière modification le : mardi 28 novembre 2017 - 01:15:56
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 17:43:19

Fichiers

LDPHydro_ChMi_revision_web.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Igor Chueshov, Annie Millet. Stochastic 2D hydrodynamical type systems: Well posedness and large deviations. Applied Mathematics and Optimization, Springer Verlag (Germany), 2010, 61 (3), pp.379-420. 〈10.1007/s00245-009-9091-z〉. 〈hal-00295023v3〉

Partager

Métriques

Consultations de la notice

359

Téléchargements de fichiers

116